# SDR CALA9900317

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18563
- Make and model: Doug DC-9-31
- Aircraft serial: 47487
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.6 CRACK IN LEFT FLAP O/B ACTUATOR AFT HINGE FITTING.  THE LEFT FLAP O/B ACTUATOR AFT HINGE FITTING WAS REMOVED AND REPLACED IAW OHM 27-50-01, PAGE 505.
